# SDR SWIA201128986

- Difficulty date: December 15, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 38,062 hours, 54,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY MAIN CABIN DOOR IS OUT.  (FLT 5547)  RELAMPED EMERGENCY LIGHT.
